# SDR AALA20020185

- Difficulty date: February 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP AROUND RIVETS STATION 1150R.  REMOVED CORRODED AREA AND INSTALLED DOUBLER PER SRM 53-01 PAGE 18.  (M)
